# SDR REXA2022012700157

- Difficulty date: December 7, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer Seal
- Part number: SH690375544
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDE WALL SEAT RAIL MOUNTING STRUCTURE BETWEEN F.S. 708.00-720.85
HAS (2) AREAS OF CORROSION.                                         "
"RECEIVED NEW R/H TRIM RETAINER FS 669.40 TO FS 720.85 IN CONJUNCTION W
SEAT RAIL REPLACEMENT AT SAME LOCATION, REF: JOB 81513451 OP 348      
WVAC EMP STAMP #
